For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 4, 2018, Pages 1227-1238                                                                DOI:10.11948/2018.1227
Three positive solutions for boundary value problem for differential equation with Riemann-Liouville fractional derivative
Chunfang Sheng,Hui Zhou and Liu Yang
Keywords:Fractional differential equation, fixed point, positive solution, cone, Avery-Peterson fixed point theorem.
Abstract:
      In this paper, by using the Avery-Peterson fixed point theorem, we establish the existence result of at least three positive solutions of boundary value problem of nonlinear differential equation with Riemann-Liouville''s fractional order derivative. An example illustrating our main result is given. Our results complements and extends previous work in the area of boundary value problems of nonlinear fractional differential equations.
PDF      Download reader